# SDR USAA040434

- Difficulty date: July 31, 2004
- Submitted: September 9, 2004
- Operation: Air carrier
- Aircraft: N426US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24548
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs
- Part time: 41,533 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - PRESSURE DECK SKIN CRACKED 1 INCH, BEADED PRESS DECK, WHEEL WELL CEILING, BS 663.75 AT LBL 32.  INSTALLED DOUBLER PER TYPICAL REPAIR 53-60-09 AND EA 78837. (M)
